# SDR UALA2013021800973

- Difficulty date: February 16, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,531 hours, 12,794 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 7321870019
- Part serial: 78767
- Condition: Leaking
- Location: Slat/Flap Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SLAT ISOLATION VALVE MESSAGE AT FLAP 5, WOULD NOT ERASE.  FOUND IN RIGHT MLG WW SLAT FLAP SHUTOFF VALVE MODULE LEAKING. R & R  SHUTOFF VALVE MODULE IAW AMM.
